# SDR SWIA971612

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Engine: Pwa PW118B
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR LIGHT CAME ON AFTER TAKEOFF.  RETURNED TO SEA.  REPAIRED BROKEN WIRE AT DOOR HINGE, OPS CHECK GOOD IAW 52.
